RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 8, Pages 1233–1243 (Mi zvmmf8179)  

This article is cited in 1 scientific paper (total in 2 paper)

On a numerical solution of related problems of supersonic flow over deformable shells of finite thickness

P. N. Korotin, I. B. Petrov, V. B. Pirogov, A. S. Kholodov

Moscow

Full text: PDF file (1213 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:4, 181–188

Bibliographic databases:

UDC: 519.6:533.7
MSC: Primary 76H05; Secondary 74F10
Received: 07.05.1986

Citation: P. N. Korotin, I. B. Petrov, V. B. Pirogov, A. S. Kholodov, “On a numerical solution of related problems of supersonic flow over deformable shells of finite thickness”, Zh. Vychisl. Mat. Mat. Fiz., 27:8 (1987), 1233–1243; U.S.S.R. Comput. Math. Math. Phys., 27:4 (1987), 181–188

Citation in format AMSBIB
\Bibitem{KorPetPir87}
\by P.~N.~Korotin, I.~B.~Petrov, V.~B.~Pirogov, A.~S.~Kholodov
\paper On a numerical solution of related problems of supersonic flow over deformable shells of finite thickness
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 8
\pages 1233--1243
\mathnet{http://mi.mathnet.ru/zvmmf8179}
\zmath{https://zbmath.org/?q=an:0676.76059}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 4
\pages 181--188
\crossref{https://doi.org/10.1016/0041-5553(87)90030-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8179
  • http://mi.mathnet.ru/eng/zvmmf/v27/i8/p1233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Petrov, “Modelirovanie deformatsionnykh protsessov v slozhnykh konstruktsiyakh pri ikh intensivnom dinamicheskom nagruzhenii”, Matem. modelirovanie, 18:5 (2006), 91–110  mathnet  zmath
    2. A. I. Lobanov, “Nauchnye i pedagogicheskie shkoly Aleksandra Sergeevicha Kholodova”, Kompyuternye issledovaniya i modelirovanie, 10:5 (2018), 561–579  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:134
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020